Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2016, 4(6), 168-171
DOI: 10.12691/tjant-4-6-4
Open AccessArticle

Some New Wilker and Generalized Lazarević Type Inequalities for Modified Bessel Functions

Khaled Mehrez1,

1Département de Mathématiques ISSATK, University of Kairaouan, Kairaouan, Tunisia

Pub. Date: November 15, 2016

Cite this paper:
Khaled Mehrez. Some New Wilker and Generalized Lazarević Type Inequalities for Modified Bessel Functions. Turkish Journal of Analysis and Number Theory. 2016; 4(6):168-171. doi: 10.12691/tjant-4-6-4

Abstract

In this paper our aim is to deduce some new Wilker types inequalities for modied Bessel function of the first kind. In addition, a generalized Lazarević's inequality is established.

Keywords:
The modified Bessel functions Wilker type inequalities Lazarević inequality

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  G.D. Anderson, S.-L. Qiu, M.K. Vamanamurthy, M. Vuorinen, Generalized elliptic integral and modular equations, Pacific J. Math. 192 (2000) 137.
 
[2]  Á. Baricz, Functional inequalities involving Bessel and modified Bessel functions of the first kind, Expo. Math. 26 (2008) 279 293.
 
[3]  Á. Baricz, J. Sndor, Extensions of the generalized Wilker inequality to Bessel functions.J.Math.Inequal. 2(3),397-406 (2008).
 
[4]  Á. Baricz, Bounds for Turnians of modified Bessel functions, Expo. Math. 33(2) (2015) 223251.
 
[5]  Á. Baricz, Jordan-type inequalities for generalized Bessel functions. J. Inequal. Pure Appl. Math. 9(2) (2008), Article 39, 6 pp. (electronic).
 
[6]  Á. Baricz, Redheffer type inequality for Bessel functions. J. Inequal. Pure Appl. Math. 8(1) (2007), Article 11, 6 pp. (electronic).
 
[7]  A. Erdélyi, W. Magnus, F. Oberhettinger, F. Tricomi, Higher transcendental Functions, vol. 2, McGraw-Hill, New York, 1954.
 
[8]  K. Mehrez, Redheffer type Inequalities for modified Bessel functions, Arab. Jou. of Math. Sci. 2015.
 
[9]  K. Mehrez, Extension of Frame's type inequalities to Bessel and modified Bessel functions, arXiv.
 
[10]  K. Mehrez, Extension of Huygens type inequalities for Bessel and modified Bessel functions of the first kind, arXiv.1601.
 
[11]  K. Mehrez, Generalized Huygens types inequalities for Bessel and modified Bessel functions, arXiv:1601.01007v1.
 
[12]  D.S. Mitrinović, Analytic Inequalities, Springer, Berlin, 1970.
 
[13]  I. Pinelis, Non-strict l'Hospital-type rules for monotonicity: intervals of constancy, J. Inequal. Pure Appl. Math. 8 (1) (2007). article 14, 8 pp.,(electronic).
 
[14]  S. Ponnusamy, M. Vuorinen, Asymptotic expansions and inequalities for hypergeometric functions, Mathematika 44 (1997) 278301.
 
[15]  J. Segura, Bounds for ratios of modified Bessel functions and associated Turn-type inequalities, J. Math. Anal. Appl. 374 (2) (2011) 516.
 
[16]  J. S. Sumner, A. Jagers, M. Vowe, J. Anglesio, Inequalities involving trigonometric functions, The American Mathematical Monthly, 98, (3) (1991), 264267.
 
[17]  [V.R. Thiruvenkatachar, T.S. Nanjundiah, Inequalities concerning Bessel functions and orthogonal polynomials, Proc. Ind. Acad. Sci. Sect. A 33 (1951) 373-384.
 
[18]  G.N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, 1922.
 
[19]  J.B. Wilker, Problem E3306.Am.Math.Mon.96(1),55(1989).
 
[20]  L. Zhu, On Wilker-type inequalities, Math. Ineq. and App., vol. 10, no. 4, pp. 727 731, 2007.
 
[21]  L. Zhu, Generalized Lazarevic's inequality and its applications, part I, submitted.
 
[22]  L. Zhu, Generalized Lazarevic's inequality and its applications, part II, Journal of Inequalities and Applications Volume 2009, 4. pp.
 
[23]  L. Zhu, Inequalities for hyperbolic functions and their applications. J.Inequal.Appl.2010, Article ID 130821(2010).
 
[24]  L. Zhu and J. Sun: Six new Redheffer-type inequalities for circular and hyperbolic func- tions. Comput. Math. Appl. 56(2) (2008), 522-529.